# SDR USAA920081068

- Difficulty date: May 9, 2008
- Submitted: May 13, 2008
- Operation: Air carrier
- Aircraft: N902AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23322
- Aircraft time: 80,759 hours, 31,050 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Part serial: NSN
- Condition: Shorted
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MCN - EES - C12 CHECK - EMERGENCY BATTERY WIRING HARNESS WIRING SHORTED IN FIRST CLASS CEILING AREA.  REPAIRED AND OPERATIONAL CHECKED EMERGENCY BATTERY WIRING HARNESS WIRING SHORTED IN FIRST CLASS CEILING AREA IAW BSWPM 20-30-12 AND B757 AMM 33-017AW.
